Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 13, Pages 2071-2079
http://dx.doi.org/10.1155/IJMMS.2005.2071

A characterization of the four Chebyshev orthogonal families

1Departamento de Matemática Aplicada I, Facultad de Ciencias de Ourense, Universidad de Vigo, Ourense 32004, Spain
2Departamento de Matemática Aplicada I, ETS Ingenieros Industriales, Universidad de Vigo, Vigo 36280, Spain
3Departamento de Matemática, IES Gonzalo Torrente Ballester, Pontevedra 36003, Spain

Received 26 September 2004; Revised 2 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Berriochoa, A. Cachafeiro, and J. M. Garcia-Amor, “A characterization of the four Chebyshev orthogonal families,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2071-2079, 2005. https://doi.org/10.1155/IJMMS.2005.2071.